MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME TC SWING-AWAY MODEL; CHAIR, ADJUSTABLE, MECHANICAL

STRYKER MEDICAL-KALAMAZOO PRIME TC SWING-AWAY MODEL; CHAIR, ADJUSTABLE, MECHANICAL
Catalog Number 1460000000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.6 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.3 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 9 malfunction events, where it was reported the devices experienced reduced/inadequate brake force.No adverse consequence or clinically relevant delay in treatment was reported.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
2 devices that were pending evaluation were evaluated in the field and the issue was confirmed.The devices were repaired on site and returned to service.1 device that was pending evaluation was not made available by the customer; the reported issue was not confirmed.Section h codes have been updated to reflect this.

Brand Name
PRIME TC SWING-AWAY MODEL
Common Device Name
CHAIR, ADJUSTABLE, MECHANICAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21919837
Report Number0001831750-2025-00547
Device Sequence Number21000027
Product Code INN
UDI-Device Identifier07613327282665
UDI-Public07613327282665
Combination Product (Y/N)N
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized9
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1460000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown